# SDR GTIA2023050837172

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 6,372 hours, 2,606 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED FUMES/ODOR DESCENDING THROUGH 7000 MSL AND DISAPPEREARED AT 5000 MSL.-PER TSM 05-50-00-810-831-A. FOUND PACK #1 CAUSING AN ODOR. PACK #2 OKAY AT THIS TIME. REF LP # 3033406-02 FOR PACK #1 DEFERRAL.
